# SDR ASAA2019050329529

- Difficulty date: May 3, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 39,315 hours, 11,695 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40011
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ LWR SKIN CRACKED AT STA 129.5, 34 IN. AFT OF FRONT SPAR. GROUNDED - YES. REPAIRED CRACK ON LT HORIZ.LOWER SKIN AT STA 129.5 34" AFT OF FRONT SPAR IAW SRM 55 10 01 2R 11, PG 3 STEP 4 THIS IS A CAT. B REPAIR WITH AN INSPECTION THRESHOLD OF 56,000 TOTAL FLT. CYCLES WITH AN INSPECTION INTERVAL OF 9,000 FLT. CYCLES, A/C TOTAL FLT. CYCLES AT TIME OF REPAIR IS 11,695 PER SRM 55 10 01 2R 11, PG 7 STEP 5.
